Hörmander’s famous Fourier multiplier theorem ensures the
@article{ASNSP_2003_5_2_3_449_0, author = {Blunck, S\"onke}, title = {A {H\"ormander-type} spectral multiplier theorem for operators without heat kernel}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, pages = {449--459}, publisher = {Scuola normale superiore}, volume = {Ser. 5, 2}, number = {3}, year = {2003}, mrnumber = {2020856}, zbl = {1170.42301}, language = {en}, url = {https://numdam.org/item/ASNSP_2003_5_2_3_449_0/} }
TY - JOUR AU - Blunck, Sönke TI - A Hörmander-type spectral multiplier theorem for operators without heat kernel JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2003 SP - 449 EP - 459 VL - 2 IS - 3 PB - Scuola normale superiore UR - https://numdam.org/item/ASNSP_2003_5_2_3_449_0/ LA - en ID - ASNSP_2003_5_2_3_449_0 ER -
%0 Journal Article %A Blunck, Sönke %T A Hörmander-type spectral multiplier theorem for operators without heat kernel %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2003 %P 449-459 %V 2 %N 3 %I Scuola normale superiore %U https://numdam.org/item/ASNSP_2003_5_2_3_449_0/ %G en %F ASNSP_2003_5_2_3_449_0
Blunck, Sönke. A Hörmander-type spectral multiplier theorem for operators without heat kernel. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 2 (2003) no. 3, pp. 449-459. https://numdam.org/item/ASNSP_2003_5_2_3_449_0/
[A] Bounds for the fundamental solution of a parabolic equation, Bull. AMS 73 (1967), 890-896. | MR | Zbl
,[ACT] Absence de principe du maximum pour certaines équations paraboliques complexes, Colloq. Math. 71 (1996), 87-95. | MR | Zbl
- - ,[AT] Square root problem for divergence operators and related topics, Soc. Math. de France, Astérisque 249 (1998). | Numdam | MR | Zbl
- ,[B] Generalized Gaussian estimates and Riesz means of Schrödinger groups, submitted. | Zbl
,[BK1] Weighted norm estimates and maximal regularity, Adv. in Differential Eq. 7 (2002), 1513-1532. | MR | Zbl
- ,
[BK2] Calderon-Zygmund theory for non-integral operators and the
[BK3] Weak type
[BK4] Generalized Gaussian estimates and the Legendre transform, submitted. | Zbl
- ,[BC] A note on local higher order Sobolev inequalities on Riemannian manifolds, in preparation.
- ,
[C]
[D1] Uniformly elliptic operators with measurable coefficients, J. Funct. Anal. 132 (1995), 141-169. | MR | Zbl
,
[D3] Limits on
[DM] Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoam (2) 15 (1999), 233-265. | MR | Zbl
- ,[DOS] Plancherel type estimates and sharp spectral multipliers, J. Funct. Anal. 196 (2002), 443-485. | MR | Zbl
- - ,[G] Gaussian upper bounds for the heat kernel on an arbitrary manifolds, J. Differential Geom. 45 (1997), 33-52. | MR | Zbl
,
[HM]
[LSV] On
[MM] Vector-valued multipliers on stratified groups, Rev. Mat. Iberoam 6 (1990), 141-164. | MR | Zbl
- ,
[ScV] Stability of the
[T] Summability of Hermite expansions I, II, Trans. AMS (1989), 119-170. | MR | Zbl
,